# SDR ASAA11510399

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 19,405 hours, 6,040 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Module
- Part number: 233A32031
- Part serial: D02143
- Condition: Faulty
- Location: Cockpit
- Part time: 19,405 hours, 6,040 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG CONTROL LIGHT WILL NOT TEST.  DUPLICATED DEFECT NR 1 ENG CONT LT WONT TEST WITH LIGHTS TEST.  REPLACED ENG CONTROL MODULE REF MM:73 21 12 OPS TEST ALL CHECK NORMAL.
